# SDR QXEA2022041900163

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,925 hours, 26,696 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED POSSIBLE FUEL LEAK ON LH SIDE OF FUSELAGE UNDER WING. REMOVED FROM SERVICE. FOUND FUEL WATER DRAIN ON LH WING DRIPPING ONCE EVERY 30 SECONDS. CYCLED DRAIN VALVE TO FLUSH. WIPED DOWN DRY. NO LEAKS NOTED. RETURNED TO SERVICE.
